# SDR AWXA200602050

- Difficulty date: November 20, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51091
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION ON MAIN CABIN FLOORBEAM, BS 1640, LBL 11 - RBL 66, WL 208.  REPAIRED MAIN CABIN FLOORBEAM, BS 1640, LBL 11 - RBL 66, WL 208 IAW AWA ER 19-5310-06335-ES2.
